# SDR 22AA20080903

- Difficulty date: September 18, 2008
- Submitted: October 22, 2008
- Operation: Air carrier
- Aircraft: N450ML
- Make and model: Doug DC-10-30F
- Aircraft serial: 47831
- Aircraft time: 99,538 hours, 18,163 cycles
- System (JASC): 2564 · Life Raft
- Part: Slide Raft
- Part number: SWD230100101
- Part serial: PL0087
- Condition: Deployed
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR SLIDE RAFT DEPLOYED.  REMOVED L-1 DOOR SLIDE RAFT IN ACCORDANCE WITH DC-10 M/M 25-61-07; PERFORMED DOOR CHECK FOUND NORMAL IN ACCORDANCE WITH DC-10 M/M 52-11-07.  TRANSFERRED TO DMI 22064 AS PER MEL 52-10-2, CAT "C".  REMOVED & REPLACED L-1 DOOR RAFT SLIDE IN ACCORDANCE WITH DC10 M/M 25-61-01; CLEARED DMI  22064.
